# SDR SWAA2013091820211

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 66,798 hours, 55,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0209F
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC  SLIDE INADVERTENTLY DEPLOYED UPON INITIAL DOOR OPENING.  R&R SLIDE IAW MT.
